| Model Number |
02.12.E0210FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
07/09/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 july 2026 02.12.E0210fr gmk-sphere tibial insert e-cross - flex 2r - 10mm (k202022) lot.2524233: (b)(4) items manufactured and released on 03 november 2025.Expiration date: 15 october 2030.1 anomaly/anomalies found — review required.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
Revision surgery after 1 month from the primary due to infection.The surgeon revised the insert to the same size as one.